When does the nausea stop? I'm on 50 MG , at first it was just upset stomach, then progressed to diarrhea and then vomiting. Im on day 4. I started breaking the pill in half so hopefully that works. One of my biggest phobias is vomiting. I don't wanna stop taking it because I can already see a different in how I feel but I don't wanna keep getting sick. Has anyone else had this problem?
Sertraline - vomiting and diarrhea with Zoloft 50 MG?
Question posted by cnenicole2014 on 10 April 2015
Last updated on 10 April 2015 by MDImnotbutshouldbe
Yes its very common to make you nauseous I take 150mg I can only take.it at bed.time.NEVER in the AM! Othet i know do the same thing to avoid side effects! Good luck. Ive been on it 9 years!!
This isn't even listed as a side effect, call your Dr.
If something is making you that sick, you need to talk to your dr. There are other drugs that do the same thing as zoloft.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.